MAUDE Adverse Event Report: Edwards Lifesciences LLC Edwards INSPIRIS RESILIA Aortic Valve; Heart-Valve, Non-Allograft Tissue

Edwards Lifesciences LLC Edwards INSPIRIS RESILIA Aortic Valve; Heart-Valve, Non-Allograft Tissue
Model Number 11500A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was learned through implant patient registry that a 25mm 11500a inspiris resilia aortic valve in aortic position was explanted after an implant duration of 1 year and 30 days.Redo avr was completed with another 25mm 11500a aortic valve and patient was in recovery post-operatively.Edwards lifesciences maintains an implant patient registry.This registry is a patient tracking mechanism for serialized edwards implantable devices (bioprosthetic heart valves and annuloplasty rings), rather than a true post-market surveillance registry.Through the registry, edwards is notified when these devices are implanted.In addition, patient and/or device status may be reported to the registry via the implantation data cards.The information is received from various sources (e.G.Surgeon, hospital, and patient family members) and is not received in the form of a conventional "customer complaint".The information reported may or may not be related to the edwards device.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.

Brand Name
Edwards INSPIRIS RESILIA Aortic Valve
Common Device Name
Heart-Valve, Non-Allograft Tissue
Manufacturer (Section D)
Edwards Lifesciences LLC
1 edwards way
irvine CA 92614
Manufacturer (Section G)
Edwards Lifesciences LLC
1 edwards way
irvine CA 92614
Manufacturer Contact
jason reves
1 edwards way
mle fl2- office m2013
irvine, CA 92614
+1(949)250-3859
MDR Report Key50885231
Report Number2015691-2026-18841
Device Sequence Number18817602
Product Code LWR
UDI-Device Identifier00690103194999
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P150048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11500A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age60 YR
Patient SexMale